# SDR AALA202203163690

- Difficulty date: March 15, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N321RL
- Make and model: Boeing 737*
- Aircraft serial: 44452
- Aircraft time: 5,096 hours, 2,024 cycles
- System (JASC): 2540 · Lavatories
- Part: Door Latch
- Condition: Defective
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR HANDLE DOES NOT RETRACT BOLT WHEN ROTATED DOWNWARD. REPLACED DOOR LATCH ASSEMBLY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-40-11.
